Re: [MOL] thalidamide [00576] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] thalidamide



He has n-s cell squamous cell carcinoma in his lung. He had some in the other 
lung but they removed that and it hasn't returned.  Don't know if any remains 
between the lungs or not.

He's been on thalidomide about a month, along with radiation.  He won't get 
another cat scan for a month, then we will have some idea - but still we 
can't be sure if it's the radiation or thalidomide or both.  I do know that 
the thalidomide has helped his mood considerably -- he was in a continual 
state of rage while on chemotherapy (maybe the steroids?).  He is more 
mellow, enjoying and doing things again, and his appetite is very good for 
the most part. I know he's pleased to have his hair back again too, and it's 
thicker and whiter than before.

My concern right now is that is voice has gotten harsh and raspy again, 
though volume is not an issue; not certain what is causing this.  After the 
chemo and a PET scan the Dr said his cancer was still "active" which was a 
disappointment to all of us.  That's when they decided to go for radiation 
and thalidomide, which I understand in his case, is a clinical trial.  He 
complained to his wife that "...they are using me for a guinea pig."
-chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------